On some order statistics properties of the Mukherjee-Islam distribution

Javid Gani Dar, Bander Al-Zahrani, Mashail Al-Sobhi, M. A. K. Baig

Abstract


In this paper, we study the distribution of order statistics of the Mukherjee-Islam distribution. We establish some recurrence relation for single and product moments of order statistics from Mukherjee-Islam distribution. These recurrence relations will enable the computation of the means, variances and covariances of all order statistics for all sample sizes in a simple and efficient recursive manner. The exact analytical expressions of entropy, residual entropy and past residual entropy for order statistics of Mukherjee-Islam distribution are derived.

Full Text: PDF

How to Cite this Article:

Javid Gani Dar, Bander Al-Zahrani, Mashail Al-Sobhi, M. A. K. Baig, On some order statistics properties of the Mukherjee-Islam distribution, Journal of Mathematical and Computational Science, Vol 6, No 4 (2016), 555-567

Copyright © 2016 Javid Gani Dar, Bander Al-Zahrani, Mashail Al-Sobhi, M. A. K. Baig. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS